Does Botox Cause Bruising?
The formation of bruises after Botox generally occurs as a result of the injection being made to a sensitive area. Botox bruising can occur in some areas where the nerves are located. The experiences of the botox specialist who performs the procedure can reduce the level of bruising.
Even if bruises occur after Botox, it should be known that these bruises will be relieved in a few days. Itching and edema, which are wondered whether they occur after the procedure, are among the factors that do not occur after botox. Such situations do not occur after botox approved by FDA approved and experts.
When Does Botox Bruising Improve?
It may take a few days to heal the bruise that occurs after Botox. This condition, which is rarely seen in sensitive areas, occurs after the contact of the needle with the vein. The injection made by avoiding the veins will not reveal any bruises.
If bruising has appeared after botox in people, ice application can be made. Half an hour of pressure at appropriate levels will help reduce bruises. It would be good to consult with the specialist before printing. Anti-bruising creams will also be effective in reducing bruises.
People who use blood thinners and do not pay attention to their nutrition have a higher risk of bruising after botox.
Does Botox Cause Pain?
The cause of pain caused by Botox is generally examined in two groups. Botox bruising or pain formation:
- It may be due to personal sensitivity. This is due to the fact that the introduction of the drug intramuscularly causes a slight burning in everyone. The fact that the patient feels a higher pain than the average pain is generally due to the inadequacy of the specialist. Excess pain may occur due to too close injection into the vessels and may cause bruising.
- It may be caused by temporary headaches. Headaches that usually occur within 3 weeks after the injection continue for a short time. These pains that occur after botox, which acts by relaxing the muscles, are normal.
During Botox applications, the needle tip is immersed in the bone membrane and the periosteal layer appears. In this case, the pain is temporary and antibiotics approved by the specialist can be applied to relieve the pain.
Does Asymmetry Occur in the Eyebrow After Botox?
Botox may cause eyebrow disorders temporarily. The most dramatic effect of muscle relaxants is observed on how many. The eyebrows move up or down according to the direction of botox application and the dose of the toxin. In eyebrow lifting botox, one or both of the eyebrows may be affected.
Although the asymmetrical structure of the eyebrows is generally temporary, in some cases it can be long-lasting. In long-term cases, appointments with specialists will allow temporary injections to be made and solve the problem in a short time.
Low Eyebrows After Botox
Eyebrow drop after Botox can occur especially after forehead botox. Whether there is a low eyebrow is diagnosed by the specialist and the procedures are started to correct it. Among the people with frequent eyebrow drooping are those who experience skin laxity. Injections can be used to eliminate the problem. In addition, the problem of eyebrow fall can be eliminated with a new botox made after botox.
Angry Appearance After Botox
The appearance of angry appearance as a result of botox can rarely occur. Botox bruising or angry appearance is among the undesirable situations. Botox applications, which are prepared by taking into account the anatomical structures of the patients, focus on making people look more happy than angry. However, in some people, the inner part of the eyebrows may be close to the eye, the forehead dislocations may be excessive, or the distance of the eyebrows and eyelashes may be narrow. Injections made to such people to reduce eyebrow activity allow the inner parts of the eyebrows to be lowered. This makes the person look angry even if they are not in an angry mood.